# SDR UALA2011082204438

- Difficulty date: August 21, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 56,688 hours, 6,713 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81365
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC GEN 1 OFF AND ELEC DRIVE 1 ADVISORY MESSAGE ON TAKEOFF ROLL.  BOEING AHM PROGRAM HAS DETECTED 24224 AND 24535 IDG-1 FAIL OVER FREQUENCY AND LOW OIL PRESSURE.  FOLLOWED MEL PROCEDURE.  REPLACED NR 1 IDG PER MM, LEAK CHECK AND OPERATIONAL CHECK IS GOOD.
